# SDR USAA2012032700014

- Difficulty date: March 12, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 21,906 hours, 9,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367414000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATION ON FLOOR PANEL 162BF BETWEEN FR59 TO FR63 & BETWEEN -Y765 & -Y970.8.  REPLACED FLOOR PANEL 162BF IAW A319 SRM 53-02-00 & IRM 9701 REV G.
